# SDR CALA2021062000914

- Difficulty date: June 20, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N29985
- Make and model: Boeing 787-9
- Aircraft serial: 66144
- Aircraft time: 838 hours, 104 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Condition: Inoperative
- Location: O2 Mask Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

OXYGEN MASK DOOR IN PSU DOES NOT LATCH 50A 50B 50C PLEASE NOTE: THIS HAD OCCURRED PREVIOUSLY. FOLLWED MEL 3521V AND DDG 35-21-02. PSU AND HAS BEEN STOWED AND SECURED. SEAT 50A/B/C HAS BEEN DEFERRED REF LOG PAGE 6210927.  SEATS ARE PLACARDED AND BLOCKED FOR USE. NOC      DESK: 787  NAME: DM  DATE: 19-JUN-21- TOMC APPROVED TOMC APPROVED AND FULLY ACCOMPLISHED MEL REQUIMENTS. FOUND LATCH ASSY PN 78-3520-3-0003, IPC REF 35-21-06-10B, NOT CATCHING PIN ON DOOR. LATCH ASSY NIS IN EWR. FURTHER DETAILS AWAITED
